# SDR 99T64R245AR

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chafe Strip
- Condition: Cracked
- Location: Te Flap
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1248 - RT INBOARD CHAFE STRIP DAMAGED AND CRACKED XW 138.  REMOVED DAMAGED CHAFE STRIP, FABRICATED NEW STRIP AND INSTALLED PER EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-14-99.  REF:  ARROW AIR, ARWA.  (X)
